By Topic

A methodology for the design of optimal traffic shapers in communication networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
V. Anantharam ; Dept. of Electr. Eng. & Comput. Sci., California Univ., Berkeley, CA, USA ; T. Konstantopoulos

The authors consider the problem of optimally regulating the source traffic in a communication network to simultaneously satisfy a finite number of affine burstiness constraints. They prove that an optimal solution is a series connection of correspondingly dimensioned “leaky buckets.” They propose a simple “fork-join” implementation of the optimal solution and study extensions to the problem of optimally shaping the traffic flow to meet a burstiness constraint specified by a concave increasing function. A consequence of their optimality results is that permutations of leaky buckets in a series connection are input-output equivalent

Published in:

IEEE Transactions on Automatic Control  (Volume:44 ,  Issue: 3 )